Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 28, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jun 28, 2007, 2:36 PM EDT for Rockland County, Westchester County, New York. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2007, 2:36 PM EDT (18:36 UTC)
- Expired
- Jun 28, 2007, 4:00 PM EDT
- In force
- 84 min
- Issued by
- NWS New York, NY
- Area
- Whole counties
Counties Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 92 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KOKX 281837 FFWOKX NYC087-119-282000- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE UPTON NY 236 PM EDT THU JUN 28 2007 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL WESTCHESTER COUNTY IN SOUTHEAST NEW YORK... NORTHERN ROCKLAND COUNTY IN SOUTHEAST NEW YORK... * UNTIL 400 PM EDT... * AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM TRAINING THUNDERSTORMS OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YORKTOWN HEIGHTS AND POMONA DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4116 7422 4114 7367 4131 7370 4130 7405 $$
3 follow-up statements
000 WGUS71 KOKX 281939 FFSOKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE UPTON NY 338 PM EDT THU JUN 28 2007 NYC087-119-282000- ROCKLAND NY-WESTCHESTER NY- 338 PM EDT THU JUN 28 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR CENTRAL WESTCHESTER AND NORTHERN ROCKLAND COUNTIES... AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YORKTOWN HEIGHTS AND PEEKSKILL DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING. LAT...LON 4116 7422 4114 7367 4131 7370 4130 7405 $$ AL
000 WGUS71 KOKX 282000 FFSOKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE UPTON NY 359 PM EDT THU JUN 28 2007 NYC087-119-282004- ROCKLAND NY-WESTCHESTER NY- 359 PM EDT THU JUN 28 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM EDT FOR CENTRAL WESTCHESTER AND NORTHERN ROCKLAND COUNTIES... THUNDERSTORMS PRODUCING HEAVY RAIN HAVE MOVED OUT OF THE WARNED AREA...HOWEVER MORE STORMS TO THE WEST MAY MOVE ACROSS THE SAME LOCATION AND COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH REMAIN IN EFFECT UNTIL 2 AM SATURDAY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING. LAT...LON 4116 7422 4114 7367 4131 7370 4130 7405 $$
000 WGUS71 KOKX 282004 CCA FFSOKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE UPTON NY 359 PM EDT THU JUN 28 2007 NYC087-119-282008- ROCKLAND NY-WESTCHESTER NY- 359 PM EDT THU JUN 28 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM EDT FOR CENTRAL WESTCHESTER AND NORTHERN ROCKLAND COUNTIES... THUNDERSTORMS PRODUCING HEAVY RAIN HAVE MOVED OUT OF THE WARNED AREA...HOWEVER MORE STORMS TO THE WEST MAY MOVE ACROSS THE SAME LOCATION AND COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM FRIDAY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING. LAT...LON 4116 7422 4114 7367 4131 7370 4130 7405 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:02 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 28, 2:02 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE UPTON NY 202 PM EDT THU JUN 28 2007 .SYNOPSIS... THE BERMUDA HIGH BEGINS TO SHIFT EAST OVERNIGHT AS A COLD FRONT ADVANCES SE FROM WESTERN NY...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT. SOME SHOWERS MAY LINGER INTO FRIDAY AS THE COLD FRONT STALLS TO OUR SOUTH...THEN DRIER...COOLER AND MUCH NICER WEATHER WILL BUILD INTO THE AREA FOR THE WEEKEND AND START OF THE NEW WEEK. && .NEAR TERM /THROUGH TONIGHT/... A LARGE UPPER TROUGH OVER EASTERN CANADA WILL SINK SE TODAY. MEANWHILE...A COLD FRONT CURRENTLY EXTENDS FROM NEAR BURLINGTON VT... TO SYRACUSE NY TO THROUGH JUST SOUTH OF LAKE ERIE. THIS FRONT WILL CONTINUE TO SLIDE SOUTHEAST TOWARD THE TRI-STATE REGION THIS AFTERNOON...TRAVERSE THE REGION LATE THIS AFTERNOON AND EVENING AND THEN SLIDE SE OF THE AREA AFTER MIDNIGHT TONIGHT. HIGH AND MID DECK CONVECTIVE DEBRIS...AS WELL AS LOW LEVEL CUMULUS CLOUDS HAVE LIMIT SUNSHINE QUITE A BIT TODAY UP TO OUR NORTH AND WEST TODAY AND THIS IS STARTING TO OVERSPREAD THE REGION FROM THE WEST LATE THIS MORNING. EVEN WITH A DECENT AMOUNT OF INSOLATION THIS MORNING...MANY LOCALES ARE RUNNING AS MUCH AS 5 TO 10 DEGREES BEHIND THE DIURNAL TEMPERATURE CURVE OBSERVED YESTERDAY. WE WILL LIKELY NOT REACH THE LEVELS OF AVAILABLE ENERGY THAT WE SAW YESTERDAY. BUT TEMPS SHOULD STILL BE ABLE TO CLIMB WELL INTO THE 80S TO AROUND 90 ACROSS MOST OF THE REGION. MOISTURE POOLING AHEAD OF THE APPROACHING COLD FRONT WILL CREATE A MODERATELY UNSTABLE ENVIRONMENT...WHICH SHOULD ALLOW FOR ANOTHER ROUND OF CONVECTION THIS AFTERNOON INTO THIS EVENING. HAVE CONTINUED CAT POPS FOR THIS AFTERNOON AND EVENING AS WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. POTENTIAL FOR A FEW STRONG TO SEVERE STORMS EXISTS TODAY. INSTABILITY WILL BE LESS THAN WEDNESDAY WITH SLIGHTLY LOWER SURFACE TEMPS AND WEAKER MID-LEVEL LAPSE RATES...FROM THE WIDESPREAD CONVECTION WED/WED NIGHT AND CONVECTIVE DEBRIS...BUT STILL SHOULD BE IN SOLID MODERATE RANGE. ALSO 0-6 KM UNIDIRECTIONAL SHEAR VALUES WILL INCREASE TO 25 TO 30 KT...AND MID-LEVEL WINDS WILL INCREASE TO AROUND 30 KT FROM THE WEST...WITH THE COLD FRONT PROVIDING A DISTINCT TRIGGER. THIS WILL PRESENT THE POTENTIAL FOR ORGANIZED MULTICELLS WITH DAMAGING WINDS AND SMALL HAIL ONCE AGAIN...PERHAPS COALESCING INTO A SQUALL LINE ALONG THE COLD FRONT. URBAN FLOODING AND LOCALIZED FLASH FLOODING MAY ONCE AGAIN BE A THREAT THURS AFTERNOON THROUGH THURSDAY EVENING WITH MOISTURE POOLING AHEAD OF THE FRONT...PWATS AROUND 2 INCHES. THERE WILL BE A SLIGHTLY STRONGER FLOW ALOFT TODAY...BUT CELLS MAY BEGIN TO TRAIN A BIT MORE LATE TODAY/THIS EVENING ACROSS THE SOUTHERN HALF OF THE CWA AS THE FRONT BECOMES MORE PARALLEL TO THE FLOW ALOFT. IN ADDITION...AREAS ACROSS NE NJ...NYC...WESTERN LI...AND SOUTHERN LOWER HUDSON VALLEY LOCALLY RECEIVED SEVERAL INCHES OF RAINFALL. THE COLD FRONT APPEARS TO SLIDES SOUTH OF THE REGION BY AROUND MIDNIGHT...WITH HEAVY RAIN/THUNDERSTORM ACTIVITY PUSHING SOUTH. THE COLD FRONT SLOWS TO THE SOUTH OF THE AREA...AS IT BECOMES PARALLEL TO MID-LEVEL WESTERLY FLOW...KEEPING THE CHANCE OF LIGHTER SHOWERS ACROSS THE SOUTHERN HALF OF CWA INTO FRI MORNING. TEMPS WILL GENERALLY FALL INTO THE 60S IN THE WAKE OF THE FRONT TONIGHT. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... BROAD UPPER TROUGH SINKS SOUTH INTO THE REGION DURING THE PERIOD. COLD FRONT CONTINUES TO SLOWLY SLIDE SOUTH ON FRIDAY AS STRONG HIGH PRESSURE NOSES IN FROM ONTARIO. WITH WEAK WAVES DEVELOPING ALONG THE COLD FRONT AND MOVING EAST ON FRIDAY. WILL KEEP AT LEAST CHC POPS FOR SOUTHERN ZONES THROUGH FRI MORNING. SKIES CLEAR OUT FROM N TO S THROUGH THE AFTERNOON AS HIGH PRES OVER CANADA BEGINS TO NOSE ITS WAY INTO THE REGION. THIS HIGH WILL THEN DOMINATE THE AREA THROUGH THE WEEKEND. HIGHS ON FRI WILL GENERALLY BE IN THE 70S TO AROUND 80...WITH HIGHS ON SAT A DEGREE OR TWO WARMER THAN FRI. LOWS FRI NIGHT WILL BE AROUND 60 IN/AROUND NYC...MID TO UPPER 50S MOST ELSEWHERE. WITH CLEAR SKIES AND LIGHT WINDS...RADIATIONAL COOLING WILL ALLOW OUTLYING LOCATIONS TO DROP TO AROUND 50. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... 1024 MB HIGH PRES ORIGINATING FROM CANADA WILL BUILD INTO THE EASTERN THIRD OF THE NATION...SETTING UP A POTENTIALLY PHENOMENAL WEATHER WEEKEND. WILL EXPECT HIGH TEMPS IN THE UPPER 70S TO NEAR 80...LOW TEMPS AROUND 60 IN/AROUND NYC...MID TO UPPER 50S ELSEWHERE...AND SFC DEW POINTS ONLY IN THE 50S. A COLD FRONT WILL SLIDE THROUGH THE REGION LATE SAT...WHICH MAY TOUCH OFF SOME ISOLATED SHOWERS...BUT NOT CONFIDENT ENOUGH TO INCLUDE IN THE FCST ATTM. OTHERWISE...CANADIAN HIGH PRES SETTLES INTO THE NORTHEAST TO KEEP THE REGION DRY THROUGH AT LEAST TUE NIGHT. LOW PRES AND A COLD FRONT APPROACHING FROM THE W MAY TOUCH OFF SOME SHOWERS BY WED. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... THE MAIN COLD FRONT EXTENDS FROM JUST NORTH OF ALBANY...TO NEAR BINGHAMTON TO JUST NORTH OF PITTSBURGH. A SLOW SOUTHWEST PROGRESSION IS EXPECTED TO CONTINUE...WITH THE EASTERN PORTION MOVING QUICKER THAN THE WESTERN PORTION TO CREATE A MORE HORIZONTAL FRONTAL BOUNDARY OVER TIME. THERE WILL BE A MAIN LINE OF CONVECTION THAT WILL BE ASSOCIATED WITH THE FRONT THAT WILL SLIDE THROUGH THE CITY TERMINALS BETWEEN ABOUT 22Z AND 01Z. HOWEVER...EXPECT ISOLD-WDLY SCT CONVECTION TO FIRE UP IN THE WARM SECTOR OUT AHEAD OF THE FRONTAL BOUNDARY. VSBYS WILL RANGE FROM HIGH END MVFR TO LOW END VFR IN HZ...AND CIGS WILL REMAIN VFR OUTSIDE OF CONVECTION. CIGS WILL GENERALLY REMAIN AT OR ABOVE FL100...WITH AREAS OF BKN040 IN CUMULUS CLUSTERS. CONVECTIVE COVERAGE SHOULD BECOME RATHER WIDESPREAD...LIKELY HAVING ADVERSE IMPACTS ON THE NYC AREA AIRSPACE AND ASSOCIATED AIR ROUTES DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. CONVECTION WILL LIKELY PRODUCE LOCALIZED MVFR CIGS AND IFR VSBYS. A SW TO W FLOW 10 TO 15 KT WILL PERSIST FOR MUCH OF THE AREA...ALTHOUGH SOUTH SHORE TERMINALS WILL TREND TOWARD SEABREEZE DIRECTIONS LATE THIS AFTERNOON. BEHIND THE FRONT...EXPECT A W-NW FLOW FOR THIS EVENING...AND THEN BECOMING NORTHERLY LESS THAN 10 KT OVERNIGHT. ONCE WINDS BECOME NW...CONDITIONS SHOULD IMPROVE TO VFR AND REMAIN SO THROUGH THE FORECAST PERIOD. THERE MAY STILL BE A LINGERING LIGHT SHOWER...BUT REDUCTIONS TO VSBYS AND CIGS SHOULD BE MINIMAL. OUTLOOK FROM 18Z FRIDAY THROUGH TUESDAY...VFR CONDITIONS WITH NO PRECIP EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. && .MARINE... A BERMUDA HIGH ANCHORED OVER THE WESTERN ATLANTIC WILL GIVE WAY TO APPROACHING COLD FRONT DURING THE DAY. THIS WILL ALLOW THE SW FLOW TO CONTINUE ACROSS THE WATERS TODAY...BECOMING W THIS EVENING THEN NW OVERNIGHT. WIND SPEEDS WILL REMAIN GENERALLY IN THE 10-15 KT RANGE. THERE IS THE POTENTIAL FOR STRONG TO SEVERE TSTM ACTIVITY TO AFFECT THE WATERS THIS AFTERNOON AND EVENING AS THE COLD FRONT MOVES THROUGH THE REGION. WAVEWATCH GUIDANCE CONTINUES TO BE 1-2 FT OVERDONE...WITH BUOYS SHOWING SEAS RUNNING 2-4 FT WITH OCNL 5 FT REPORTS. THIS HAS BEEN THE PATTERN FOR THE PAST SEVERAL MODEL RUNS. THIS IS LIKELY DUE TO LIMITED MIXING OCCURRING OVER THE RELATIVELY COOL OCEAN WATERS. WILL UNDERCUT THE GUIDANCE TODAY YIELDING 3-4 FT SEAS ACROSS THE OCEAN ZONES. THEREFORE SCA WILL NOT BE POSTED TODAY. COLD FRONT MOVES OFFSHORE TONIGHT...THEN STALLS OFF THE COAST AS A SERIES OF WEAK LOW PRESSURE WAVES MOVE EAST ALONG IT. AFTER A BRIEF PERIOD OF N TO NE FLOW FRI MORNING...A WEAK PRESSURE PATTERN WILL ENSUE ACROSS THE LOCAL AREA THROUGH THE REST OF FRI AND SAT WITH MESOSCALE PROCESSES SUCH AS THE SEABREEZE DOMINATING THE WIND FLOW. A WEAK REINFORCING COLD FRONT WILL MOVE OFFSHORE SAT NIGHT...THEN HIGH PRESSURE FROM THE OHIO VALLEY WILL BUILD EASTWARD ON SUN... WITH LIGHT NW FLOW PREVAILING. WINDS/SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA THROUGHOUT THE FORECAST PERIOD. && .HYDROLOGY... COLD FRONT MOVING THROUGH THE REGION TODAY WILL PRODUCE MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WITH ANOTHER CHANCE FOR FLASH FLOODING. WITH PWATS STILL AROUND 2 INCHES...WILL ISSUE A FLASH FLOOD WATCH FOR NE NJ...NYC...SOUTHERN LOWER HUDSON VALLEY...AND NASSAU COUNTY FOR POTENTIAL OF SOME TRAINING OF CELLS THIS AFTERNOON/EVENING...AND WITH PARTS OF THESE AREAS SEEING BETWEEN 2 TO 4 INCHES OF RAIN TODAY. FLASH URBAN AND SMALL STREAM/CREEK FLOODING APPEARS TO BE BIGGEST THREAT TODAY...WITH LOCALIZED RAINFALL AMOUNTS OF GREATER THAN 1 TO 2 INCHES IN A SHORT PERIOD OF TIME. HEAVIEST RAINS SHOULD PUSH SOUTH OF THE REGION AFTER MIDNIGHT TONIGHT. SOME LIGHTER RAIN MAY CONTINUE THROUGH FRIDAY MORNING ACROSS SOUTHERN PORTIONS OF THE AREA...THEN DRY WEATHER RETURNS FRIDAY AFTERNOON THROUGH THE WEEKEND. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ069>077. NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ002>006-011. MARINE...NONE. &&
Hazardous weather outlook, Jun 28, 4:30 AM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 430 AM EDT THU JUN 28 2007 CTZ005>012-290830- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- 430 AM EDT THU JUN 28 2007 ...AIR QUALITY ALERT IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT AS IT ENCOUNTERS THE MOIST AND UNSTABLE AIRMASS OVER THE REGION. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO DROP IN EXCESS OF 1 TO 2 INCHES OF RAINFALL PER HOUR. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ067-068-078>081-290830- ORANGE-PUTNAM-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 430 AM EDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT AS IT ENCOUNTERS THE MOIST AND UNSTABLE AIRMASS OVER THE REGION. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO DROP IN EXCESS OF 1 TO 2 INCHES OF RAINFALL PER HOUR. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ330-335-338-340-345-350-353-355-290830- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 430 AM EDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE OCEAN BEACHES BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ002>006-011-NYZ069>077-290830- WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- 430 AM EDT THU JUN 28 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT AS IT ENCOUNTERS THE MOIST AND UNSTABLE AIRMASS OVER THE REGION. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO DROP IN EXCESS OF 1 TO 2 INCHES OF RAINFALL PER HOUR. THESE TYPES OF RAINFALL RATES...OVER AREAS THAT RECEIVED BETWEEN 2 TO 4 INCHES OF RAINFALL ON WEDNESDAY AND WEDNESDAY NIGHT WILL CAUSE LOCALIZED FLASH URBAN AND SMALL STREAM FLOODING. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:28 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 47 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | OKX | Nassau | 21 min |
| Jun 27, 8:36 PM EDT | Special Marine Warning | OKX | 54 min | |
| Jun 27, 8:38 PM EDT | Severe Thunderstorm Warning | OKX | Rockland | 37 min |
| Jun 27, 8:41 PM EDT | Special Marine Warning | OKX | 94 min | |
| Jun 27, 9:11 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 49 min |
| Jun 27, 10:11 PM EDT | Marine Weather Statement | OKX | 109 min | |
| Jun 27, 10:13 PM EDT | Flash Flood Warning | OKX | Queens | 5 hr |
| Jun 27, 10:14 PM EDT | Special Marine Warning | OKX | 61 min | |
| Jun 28, 4:03 AM EDT | Flash Flood Watch | OKX | Bronx, Kings, New York, Richmond, Rockland, Westchester | 17 hr |
| Jun 28, 3:32 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Nassau, Queens | 28 min |
| Jun 28, 6:16 PM EDT | Flash Flood Warning | OKX | Westchester | 119 min |
| Jun 28, 7:03 PM EDT | Flash Flood Warning | OKX | Nassau | 87 min |
| Jun 28, 7:06 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 24 min |
| Jun 28, 7:58 PM EDT | Special Marine Warning | OKX | 47 min |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.